• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Serotoni Powder - Serotonin Syndrome and Stimulant Psychosis
#11
(24-06-2013, 05:06 PM)Knothing Wrote: I think Anatta is being sarcastic.

Probably pissed that this new seeming dangerous drug is the new hopeful for replacing the now banned compounds.

bingo.

sorry, shoulda been clearer, sarcasm not always obvious on internet etc.

i only do psychedelics nowadays personally, but it's sad to see what the ban of the relatively safe 6apb is leading to...

flowers
Reply
#12
Had a similar trip on 2-AI.. Overdosed on it, and im never going to do it again. Thought i was going to die after 72 hours of no sleep, minimal food and a heart going 165bpm..
Oink oink...
Reply
#13
What did the powder look like? I recently received something that I think is serotoni, but has no markings on the bag. Mine looks like powdered sugar, bright bright white and pole extremely fluffy. I have not yet opened the pouch so just going by looks right now.
My posts here are ludicrous manifestations of my vivid imagination. Stories are like gateways into the world of those portrayed. I'm living vicariously thru the experiences of those  characters by telling their story.
Forum rules
Reply
#14
Yeah Knothing , sounds like what i got as Serotoni powder,white and fluffy. I had 400mg of it last Monday and i still can't be bothered to write about it. Total lack of motivation , which is not very helpful in day to day life.
I did mix it with other stuff but that is because it is not very exciting on it's own for me.

All my fault so nobody to blame but myself.

I am doing a Duncan Bannatyne on Serotoni, good luck.
A pretty lady in a short skirt gives me a semi ]:-> O:-) o:-)
https://www.youtube.com/watch?v=SeIJmciN...ure=relmfu
Reply
#15
Holy shit 400 mgs? Is this stuff morish or was it over the whole day? I was thinking of testing this soon, but starting in the early morning so I don't end up researching until the wee hours of the night. doubt
My posts here are ludicrous manifestations of my vivid imagination. Stories are like gateways into the world of those portrayed. I'm living vicariously thru the experiences of those  characters by telling their story.
Forum rules
Reply
#16
Good TR. I didn't realise how serious shit was getting for you while chatting on IRC/whatever, so glad things all worked out in the end.

Also I cant be the only one who sees the almost-hilarious irony in a drug called "Serotoni" causing Serotonin Syndrome pretty much by itself, surely?
[Image: EP0cMqo.png?1]
Reply
#17
The irony was not lost on me :) Tho large amounts of neurotransmitters were...
Reply
#18
Good report Sufo matey, and glad you ok after all that, after chatting with you that night was worried about ya, them heavy doses got bit of a nasty side at times eh :s
Reply
#19
i was between "probably not" and "maybe" on this one until this TR sufo, thanks for saving me £10
Please don't copy any of the doses/combos I do - I'm immune to side effects
Reply
#20
Serotonin syndrom and stim psychosis were the most profoundly frightening experiences of my life, and reading through this report again now has brought back some unpleasant memories.

I think I'll be giving this one a miss...
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.